On Wijsman Strongly I2 - Lacunary Convergence of Double Sequences in Neutrosophic Metric Spaces
DOI:
https://doi.org/10.23755/rm.v49i0.1426Keywords:
Fixed point, Neutrosophic Metric Spaces, Wijsman strongly I2 - lacunary convergent and lacunary CauchyAbstract
The concept of Wijsman I2- Statistical Convergence (WI2StC), Wi[1]jsman I2 - Lacunary Statistical Convergence (WI2LStC), Wijsman Strongly I2 - Lacunary Convergence (WSI2LC) and Wijsman Strongly I2 - Cesaro Convergence (WSI2CeC) of double sequences in the Neutrosophic Metric Spaces (NMS) are examined in this paper. Ad[1]ditionally, we introduce the concepts of Wijsman Strongly I ∗ 2 - La[1]cunary Convergence (WSI∗ 2LC), Wijsman Strongly I2- Lacunary Cauchy (WSI2LCa), and Wijsman Strongly I ∗ 2 - Lacunary Cauchy (WSI∗ 2LCa) sequence in NMS and establish impressive results.
References
Atanassov, K. T. (1986). Intuitionistic fuzzy sets. Fuzzy Sets and Systems, 20(1), 87-96. DOI: 10.1016/S0165-0114(86)80034-3.
Alotaibi, A. (2010). On lacunary statistical convergence of double sequences with respect to the intuitionistic fuzzy normed spaces. International Journal of Contemporary Mathematical Sciences, 5, 2069-2078. PDF.
Cakan, C., Altay, B., & Coskun, H. (2010). Double lacunary density and lacunary statistical convergence of double sequences. Studia Scientiarum Mathematicarum Hungarica, 47(1), 35-45. DOI: 10.1556/SScMath.2009.1110.
Das, P., Kostyrko, P., Wilczyński, W., & Malik, P. (2008). I and I∗ - convergence of double sequences. Mathematica Slovaca, 58(5), 605-620. DOI: 10.2478/s12175-008-0096-x.
Fast, H. (1951). Sur la convergence statistique. Colloquium Mathematicum, 2(3-4), 241-244. Link.
Fridy, J., & Orhan, C. (1993). Lacunary statistical convergence. Pacific Journal of Mathematics, 160(1), 43-51. DOI: 10.2140/pjm.1993.160.43.
Gumus, H. (2011). On Wijsman ideal convergent set of sequences defined by an Orlicz function. Filomat, 30(13), 3501-3509. DOI: 10.2298/FIL1613501G.
Jeyaraman, M., Hassen, Aydi, Manuel De La Sen. (2021). New Results for Multivalued Mappings in Hausdorff Neutrosophic Metric Space. Axioms, 11(12), 724, 1-14. DOI: 10.3390/axioms11120724.
Jeyaraman, M., Mangayarkkarasi, A. N., Jeyanthi, V., & Pandiselvi, R. (2022). Hyers-Ulam-Rassias stability for functional equation in neutrosophic normed spaces. International Journal of Neutrosophic Science, 18(1), 127-143. DOI: 10.54216/IJNS.180111.
Kirisci, M., Simsek, N. (2019). Neutrosophic metric spaces. arXiv:1907.00798. DOI: 10.48550/arXiv.1907.00798.
Mursaleen, M., & Mohiuddine, S. A. (2009). Statistical convergence of double sequences in intuitionistic fuzzy normed spaces. Chaos, Solitons & Fractals, 41(5), 2414-2421. DOI: 10.1016/j.chaos.2008.09.018.
Mursaleen, M., Karakaya, V., & Mohiuddine, S. A. (2010). Separability and approximation property in intuitionistic fuzzy normed space. Abstract and Applied Analysis, 2010, Article ID 131868, 14 pages. DOI: 10.1155/2010/131868.
Mursaleen, M., Mohiuddine, S. A., & Edely, O. H. H. (2010). On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces. Computers and Mathematics with Applications, 59(2), 603-611. DOI: 10.1016/j.camwa.2009.11.002.
Park, J. H. (2004). Intuitionistic fuzzy metric space. Chaos, Solitons & Fractals, 22(5), 1039-1046. DOI: 10.4236/am.2013.49A005.
Sen, M., Et, M. (2020). Lacunary statistical and lacunary strongly convergence of generalized difference sequences in intuitionistic fuzzy normed linear spaces. Bol. Soc. Paran. Mat., 38, 117-129. DOI: 10.5269/bspm.v38i1.34814.
Sowndrarajan, S., Jeyaraman, M., Smarandache, F. (2020). Fixed Point Results for Contraction Theorems in Neutrosophic Metric Spaces. Neutrosophic Sets and Systems, 36, 308-318. DOI: 10.5281/zenodo.4065458.
Smarandache, F. (2013). Introduction to neutrosophic measure, neutrosophic integral, and neutrosophic probability. Sitech-Education, Calumbus, Craiova, 1-143. DOI: 10.5281/zenodo.8843.
Smarandache, F. (2005). Neutrosophic set, a generalisation of the intuitionistic fuzzy sets. International Journal of Pure and Applied Mathematics, 24, 287
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.